# SDR HEEA080514

- Difficulty date: July 31, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 15,591 hours
- Engine: Allsn 250C20B
- Engine time: 7,321 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063438
- Condition: Failed
- Location: Hydrodynamic
- Component: Gear Box Assy, 6894171
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO SMOKE AND OIL COMING FROM GEARBOX VENT.  UPON INSPECTION OF GEARBOX PARTS NOTED SEAL FAILED WITH LARGE PIECE BROKEN AWAY FROM SPRING AREA. SCRAPPED SEAL.
